# SDR XRR2005F00000

- Difficulty date: February 11, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N564CA
- Make and model: Beech B100
- Aircraft serial: BE58
- Engine: Garrtt TPE331*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5042006930
- Part serial: 91339H3363
- Condition: Cracked
- Location: Cockpit
- Part time: 3,902 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER PANE OF CO-PILOTS WINDSHIELD CRACKED WHILE AT ALTITUDE.
